Citation: | LI Yunchuan, LIU Yan, WEI Guoxin. A Rigidity Theorem of λ-Hypersurfaces[J]. Journal of South China Normal University (Natural Science Edition), 2020, 52(4): 104-106. DOI: 10.6054/j.jscnun.2020067 |
[1] |
CHENG Q M, WEI G X. Complete λ-hypersurfaces of the weighted volume-preserving mean curvature flow[J]. Calculus of Variations and Partial Differential Equations, 2018, 57(2):32/1-21. doi: 10.1007/s00526-018-1303-4
|
[2] |
CHENG Q M, OGATA S, WEI G X. Rigidity theorems of λ-hypersurfaces[J]. Communications in Analysis and Geometry, 2016, 24:45-58. doi: 10.4310/CAG.2016.v24.n1.a2
|
[3] |
成庆明, 魏国新.完备λ-超曲面的几何[J].中国科学:数学, 2018, 48(6):699-710. http://www.cnki.com.cn/Article/CJFDTotal-JAXK201806003.htm
CHENG Q M, WEI G X. Geometry of complete λ-hypersurfaces[J]. Scientia Sinica:Mathematica, 2018, 48(6):699-710. http://www.cnki.com.cn/Article/CJFDTotal-JAXK201806003.htm
|
[4] |
CHENG Q M, WEI G X. Examples of compact λ-hypersurfaces in Euclidean spaces[J/OL]. Science China Mathematics, (2019-08-29)[2020-02-20]. https://doi.org/10.1007/s11425-018-9464-7.
|
[5] |
CHANG J E. 1-dimensional solutions of the λ-self shrinkers[J]. Geometriae Dedicata, 2017, 189:97-112. doi: 10.1007/s10711-017-0219-z
|
[6] |
GUANG Q. Gap and rigidity theorems of λ-hypersurfaces[J]. Proceedings of the American Mathematical Society, 2018, 146:4459-4471. doi: 10.1090/proc/14111
|
[7] |
LEI L, XU H W, XU Z Y. A new pinching theorem for complete self-shrinkers and its generalization[J/OL]. arXiv, (2017-12-05)[2020-02-20]. https://arxiv.org/abs/1712.01899.
|
[8] |
LI X X, CHANG X F. A rigidity theorem of ξ-submanifolds in C2[J]. Geometriae Dedicata, 2016, 185:155-169. doi: 10.1007/s10711-016-0173-1
|
[9] |
ROSS J. On the existence of a closed embedded rotational λ-hypersurface[J]. Journal of Geometry, 2019, 110(2):26/1-12. http://www.wanfangdata.com.cn/details/detail.do?_type=perio&id=59632e14f4670d2deb0d81a4acdc7ce1
|
[10] |
WANG H, XU H W, ZHAO E T. Gap theorems for complete λ-hypersurfaces[J]. Pacific Journal of Mathema-tics, 2017, 288:453-474. doi: 10.2140/pjm.2017.288.453
|
[11] |
许洪伟, 雷力, 许智源.关于完备λ-超曲面的第二拼挤定理[J].中国科学:数学, 2018, 48(1):245-254. http://www.cnki.com.cn/Article/CJFDTotal-JAXK201801016.htm
XU H W, LEI L, XU Z Y. The second pinching theorem for complete λ-hypersurfaces[J]. Scientia Sinica:Mathe-matica, 2018, 48(1):245-254. http://www.cnki.com.cn/Article/CJFDTotal-JAXK201801016.htm
|
[12] |
ZHU Y C, FANG Y, CHEN Q. Complete bounded λ-hypersurfaces in the weighted volume-preserving mean curvature flow[J]. Science China Mathematics, 2018, 61(5):929-942. doi: 10.1007/s11425-016-9020-9
|
[13] |
LE N Q, SESUM N. Blow-up rate of the mean curvature during the mean curvature flow and a gap theorem for self-shrinkers[J]. Communications in Analysis and Geometry, 2011, 19:1-27. http://cn.bing.com/academic/profile?id=dc585521797143da4785f5ac20cc0652&encoded=0&v=paper_preview&mkt=zh-cn
|
[14] |
CAO H D, LI H Z. A gap theorem for self-shrinkers of the mean curvature flow in arbitrary codimension[J]. Calculus of Variations and Partial Differential Equations, 2013, 46:879-889. doi: 10.1007/s00526-012-0508-1
|
[15] |
COLDING T H, MINICOZZI II W P. Generic mean curvature flow I; generic singularities[J]. Annals of Mathema-tics, 2012, 175:755-833. http://www.wanfangdata.com.cn/details/detail.do?_type=perio&id=Arxiv000000124418
|